diabetic skin rash on stomach and spot dot rash arm, between buttock, one spot on back

russell deboe1
By russell deboe1 Latest Reply 2011-06-12 15:41:30 -0500
Started 2011-06-11 22:42:18 -0500

Blood sugar is ranging fast at 97,126,136,147,70 and somewhere inbetween for 3-to 4 weeks. I was on Lemeir Pen insulin and injections 10 in the stomache. I had insulin for 5 months and sugar level was up to 200 but dropped while on insulin l167 fast but never got real low. I developed a rash under my stomache. I had a hernia repair 7 years ago and a mesh was put in my stomache. I donit know if my stomach have a lot of scar tissue and if this has caused an infection in my stomache. I got off of the Lemeir Pen insulin just to see if this was causing the rash and I used baking soda to
bath with which helped to stop itching and inflamed sweat . Creams did not help but I found alcohol cleanser cotton balls helped. Since stop using Lemeir and only using 2 pills of METHFORMIN my blood sugar along with exercise, more monitoring of everything has cause my blood sugar to be more stable. I NEED HELP ON WHAT TO DO NEXT AND SHOULD I GO TO THE EMERGENCY ROOM . I kinow I will see a Doctor on Monday 6/13/11 . Give me feedback ASAP


4 replies

Nova69
Nova69 2011-06-12 15:41:30 -0500 Report

Sounds like good advice about the skin rash. Now about that mesh in your stomach - I know that a number of people, including my brother-in-law have had problems with one type of mesh that has as habit of shattering. He actually had a small piece of mesh working its way out of his navel. He's had 3 operations since to correct the problems. I'm sorry to be an alarmist and hope I'm not causing you needless worry, but you might want to check with your doctor to see what type of mesh was installed and if you could develop any problems.

Here's a link you might want to investigate: http://www.fda.gov/MedicalDevices/Safety/Aler... .

Here's another that discusses the recall of the Kugel Mesh ring and complications that stem from it. It's a website discussing suing if it causes injury. I'm not advocating that anyone sue, but it has a good history of the problems near the bottom of the page that might be of interest to you.

http://www.squidoo.com/hernia-mesh-complications

re1ndeer
re1ndeer 2011-06-11 23:12:19 -0500 Report

It's possible you have a skin yeast infection. Do you have a fold of skin on your stomach. I have a stomach fold and occasionally will get skin yeast infections in the fold of skin.

This can also be ion the arms, legs, buttocks, and even under the breast. Normally, I will use a yeast - fungus cream like lotrimin (for athletes foot ), My doctor said it was cheaper than getting a script. It works within a day or two.

I use levermir as my insulin. But, if you do not have skin folds than it is possible that you are having an allergic reaction to the insulin, then I would go to the ER.

russell deboe1
russell deboe1 2011-06-11 23:23:14 -0500 Report

Thanks for the input about the skin rash on my stomach under the fold of my skin. I have not tried the fungus cream because I thought it may cause another problem but will look into lotrimin. I say thanks for the input and I will get to a Doctor Asap!

Next Discussion: Diabetic Neuropathies »